# SDR PCAA9900022

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3733 - ABE, LANDING GEAR INOP AND CAUTION LIGHT ILLUMINATED IN FLIGHT.  CREW DIVERTED INTO ABE.  MAINTENANCE TROUBLESHOT AND FOUND RELAY SOCKET AT 32-61-K7 BAD.  REPLACED SOCKET, OPERATIONAL CHECK GOOD.
